Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I've been suffering from ocd since my childhood, now am 35. I've been on fludac for many years but due to some problems I had to discontinue the medicine but suddenly stress built and one day suddenly I noticed some hearing loss and tinnitus appeared in one ear. I again continued fludac but the problem is not going away. I'm afraid if some brain damage happened. I conducted ct scan of temporal bone, it's clear. Please advise.

OCD
4 Doctors Answered
Dear lybrate-user, please consult an ent doctor to find out the cause of tinnitus and hearing loss. He may order some tests like audiometry. Show him the ct scan taken already. Worry about brain damage in spite of clearing by ct scan, is a part of your psychiatric disorder. Consult a psychiatrist. She/he may adjust the dose of fludac or add another tablet.
Stress patients worry too much. Stress in today’s day & age where stress is high, feelings of frustration can emerge. It is our perception that can change our current negative situation into a healthy & positive one. Another way of perceiving these feelings of frustration can be by looking at them as an opportunity to push ourselves to go that little extra mile until we achieve our objective. However, there are times when we all can go around in circles; and being in this space can be quite upsetting and lead to feelings of dissatisfaction, frustration and can even cloud our mind and judgment. Exercise one hr daily, oil massage body, hobby, support from friends family, help others, weekly holiday, yoga, meditation sertraline 100 mg 1/2 0 1.
Dear friend obsessive compulsive disorder ocd is the one for which psychological therapies like cbt are available. This can be done along with medicines or without medicines. Its available online also. This has nothing to do with your ear problem, of course do an ent check. Take care.
You need to go for counseling too. You should never stop medication without the doctor's consent. For tinnitus you must consult an ent specialist. Please take your parents with you to determine the possible developmental issues that may have contributed to this condition. This is a fear-based condition and for some reason you have not been dealing with this childhood fear which has now developed unto these repetitive adaptations to seem to need it for normal functioning. The behavior will then become based on magical thinking and certain rituals will become necessary to do normal things making you believe that either the frequency or the ritual is important to its success. This of course is a fallacy but there will come a time that even if told the truth, your belief will defy any logic and you will continue behaving like that even if it cripples you in your daily routines. It only appears as though some other force is behind these behaviors and that you are compelled to act in this fashion. That is obviously not true but no one can convince you of anything different. The obsession is a repeating thought pattern with no meaningful outcome; and the compulsiveness is the need to act on those obsessions also in a repeated behavior pattern as though you just cannot help yourself. This is all driven by fear and when you are frustrated with it, you will escalate anger over it. Doubt, insecurity, uncertainty, and lack of firm memory will all plague you and increase stress. There are certain behavioral techniques to be implemented and if they work you may get out of this condition rather easily. If that does not work as desired, then medication has to be introduced, and in combination with counseling much work can be achieved.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.